MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3501
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an additional inappropriate shock due to t-wave oversensing via wide intrinsic complexes.The sensing vector was set to the alternate vector.The office testing found poor sensing in all three of the sensing vectors.The doctor elected to program the therapy off and sent the patient home with a life vest.The plan is to explant and replace the system with a transvenous system.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM? S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50946052
Report Number2124215-2026-51945
Device Sequence Number10429557
Product Code LWS
UDI-Device Identifier00802526599200
UDI-Public(01)00802526599200(17)220829
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2022
Device Model Number3501
Device Catalogue Number3501
Device Lot Number184198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured08/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale